# SDR SWAA2020071494247

- Difficulty date: June 22, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER IS CRACKED AT THE FWD MIDDLE LOCATION (BETWEEN HINGES).  EGPR SURROUND DOUBLER CRACK AT THE FWD MIDDLE LOCATION REPAIRED IAW ATS ER 20-02810; REV IR; DATED 06-JUL-2020 AND PER EA NR 20-153-00946 REV IR.
